# SDR DALA2025090806597

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UPPER AND LOWER SIDE BS 927 TO 947.5 BTW RBL 12-14 , AT AFT CARGO COMPARTMENT. FLOOR SUPPORT (TIE TRACK) STA 927 TO 947.5 BTW RBL 12-14 WAS REPLACED PER B737-800 SRM 53-00-53-2R REP. 3. AND SRM 51-40-02-0G
